Previous |  Up |  Next


[1] AMBROSETTI A.: Un teorema di esistenza per le equazioni differenziali negli spazi di Banach. Rend. Sem. Mat. Univ. Padova 39 (1967), 349-360. MR 0222426 | Zbl 0174.46001
[2] BANAS J.-GOEBEL K.: Measures of Noncompactness in Banach Spaces. Lecture Notes in Pure and Appl. Math. 60, Marcel Dekker, New York-Basel, 1980. MR 0591679 | Zbl 0441.47056
[3] BUGAJEWSKA D.: A note on the global solutions of the Cauchy problem in Banach spaces. Acta Math. Hungar. (To appear). MR 1789046
[4] BUGAJEWSKA D.: On topological structure of solution sets for delay and functional differential equations. (Submitted). Zbl 1003.34063
[5] BUGAJEWSKA D.-BUGAJEWSKI. D.: On nonlinear equations in Banach spaces and axiomatic measures of noncompactness. Funct. Differ. Equ. 5 (1998), 57-68. MR 1681184 | Zbl 1049.45013
[6] BUGAJEWSKI D.: Some remarks on Kuratowski's measure of noncompactness in vector spaces with a metric. Comment. Math. Prace Mat. XXXII (1992), 5-9. MR 1202752 | Zbl 0772.47031
[7] CELLINA A.: On the existence of solutions of ordinary differential equations in Banach spaces. Funkcial. Ekvac. 14 (1971), 129-136. MR 0304805 | Zbl 0271.34071
[8] CZARNOWSKI K.-PRUSZKO T.: On the structure of fixed point sets of compact maps in B0 spaces with applications to integral and differential equations in unbounded domain. J. Math. Anal. Appl. 54 (1991), 151-163. MR 1087965
[9] DRAGONI R.-MACKI J. WT.-NISTRI P.-ZECCA P.: Solution Sets of Differential Equations in Abstract Spaces. Pitman Res. Notes Math. Ser. 342, Longman Sci. Tech., Harlow, 1996. MR 1427944 | Zbl 0847.34004
[10] HARA T.-YONEYAMA T.-SUGIE J.: Continuability of solutions of perturbated differential equations. Nonlinear Anal. 8 (1984), 963-975. MR 0753769
[11] HARTMAN, PH.: Ordinary Differential Equations. Wiley, New York-London-Sydney, 1964. MR 0171038 | Zbl 0125.32102
[12] JANUSZEWSKI J.: On the existence of continuous solutions of nonlinear integral equations in Banach spaces. Comment. Math. Prace Mat. XXX (1990), 85-92. MR 1111787 | Zbl 0737.45011
[13] KRASNOSELSKII M. A.-KREIN S. G.: K teorii obyknovennych differencialnych uravnienij v Banachovych prostranstwach. Trudy Sem. Funkc. Anal. Voronezh. Univ. 2 (1956), 3-23. (Russian) MR 0086191
[14] KUBÁČEK Z.: On the structure of fixed point sets of some compact maps in the Frechet space. Math. Bohem. 118 (1993), 343-358. MR 1251881 | Zbl 0839.47037
[15] KUBÁČEK Z.: On the structure of the solution sets of functional differential system on an unbounded interval. (Submitted).
[16] MORALES P.: Topological properties of the set of global solutions for a class of semilinear evolution equations in Banach spaces. Atti del Convegno celebrativo del 1° centario del Circolo Matematico di Palermo, Rend. Circ. Mat. Palermo (2) Suppl. 8 (1985), 379-397. MR 0881416
[17] SZUFLA S.: Aronszajn type theorems for diferential and integral equations in Banach spaces. In: Proceedings of the 1st Polish Symposium on Nonlinear Analysis, Wydawnictwo Uniwersytetu Lodzkiego, Lodz, 1997, pp. 113-123.
[18] ŠEDA V.-KUBÁČEK Z.: On the connectedness of the set of fixed points of a compact operator in the Frechet space $C^m([b\infty), \bold R^n)$. Czechoslovak Math. J. 42 (117) (1992), 577-588. MR 1182189
[19] WÓJTOWICZ D. (BUGAJEWSKA): On implicit Darboux problem in Banach spaces. Bull. Austral. Math. Soc. 56 (1997), 149-156. MR 1464057
Partner of
EuDML logo